Swollen midriff section


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]

Posted by Cheye E Anderson on December 21, 2004 at 09:04:52:

I take 700 mg a day in a capsule. I have been taking the MSM for about a month. I stopped for a week because of the intestinal gas and bloating. I take the capsule with a cup of dry cereal in the morning before my real breakfast. My question is should I be having this bloating and intestinal gas. I am a small person with a good figure. Now I have a gut. Should I look at the gut as a small price to pay for the benefits of MSM. In my mind a gut means that one is not taking care of themselves or one is not digesting their food intake. I did not have this problem prior to taking MSM. Has anyone noticed this outcome? Cheye


Follow Ups:



Post a Followup

Name:

E-Mail:

Subject:

Comments:

Optional Link URL:

Link Title:

Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]